# SDR NSVA2008004

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 35,910 hours, 41,619 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Part number: 55028REVK
- Part serial: NSN
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT INBD MAIN LANDING GEAR DOOR OPENED IN FLIGHT.  REMOVED AND REPLACED LT GEAR DOOR RELEASE PUSH ROD.
